# SDR CALA2025062705984

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N17405
- Make and model: Boeing 737-9
- Aircraft serial: 67647
- Aircraft time: 231 hours, 81 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HARD TO ARM DISARM DOOR 1R CREW REPORTS DOOR 1R GIRT BAR IS DIFFICULT TO PLACE IN THE STOW CLIPS. PERFORMED ESCAPE SLIDE PACK CHECK AS PER AMM 25-66-01. ARMED AND STOWED GIRT BAR SEVERAL TIMES WITHOUT DIFFICULTY. OPS CHECK GOOD, OK TO CONTINUE.
